Dimension and superposition of continuous functions

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We give a relatively short proof of the following theorem of Sternfeld: Let X be a compact metric space with dim X ≧ 2, and let X ⊂R m be an embedding such that every f ∈C(X) can be represented as {Mathematical expression} Then m ≧ 2 dim X + 1.

Original languageEnglish
Pages (from-to)205-218
Number of pages14
JournalIsrael Journal of Mathematics
Volume70
Issue number2
DOIs
StatePublished - 1 Jun 1990
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Dimension and superposition of continuous functions'. Together they form a unique fingerprint.

Cite this